# SDR DALA2024030503021

- Difficulty date: February 28, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,128 hours, 2,561 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 340-001. MTC TASK-RH HORT STAB THS LATERAL LOAD FITTING UPPER AND LOWER BUSHING FOUND MIGRATED GAP ONLY. RH HORT STAB THS LATERAL LOAD FITTING UPPER AND LOWER BUSHING REPAIRED AS PER ER/A 615925-14 PRI REV 0 AND ER/A 615925-14 PRI REV 1. COMPARED WITH ER/A 615925-14 REV ORIGINAL SECTION I FOUND IN COMPLIANCE. TO CARRY OUT ER/A 615925-14 REV ORIGINAL SECTION II: THE REPAIR PER SECT I IS APPROVED FOR 38.200 FLIGHT CYCLES FROM REPAIR ACCOMPLISHMENT (40,753 TOTAL FLIGHT CYCLES). OBTAIN STAGE 3 DTE APPROVAL OF THE SECT I REPAIR BY THIS THRESHOLD OR REMOVE THE A/C FROM REVENUE SERVICE (LOG#0221614). ASSOCIATED ER/A 14-615925 ADDED FOR AC 3509 LOG-PAGE UPDATED @ 28FEB24 0747 UTC 04 DFRD BY SKINNER 00894972 ATL 28FEB24 ENTR 00894972 S LOG-PAGE UPDATED @ 28FEB24 1516 UTC 05 DFRD BY MON INSP 00000029 ATL 28FEB24 RII: Y ENTR 00894972 S TERMINATED LOG PAGE PER ERA615925-14 IS TRACKED ON LOG PAGE 0221614. THIS LOG PAGE IS A DUPLICATE AND NOT REQUIRED. (LP# 0221923, 0221614)
